Medical Questions > Womens Health > Vaginal and Uterus Health Forum

bleeding seven weeks after DNC

Must Read
To better understand abnormal vaginal bleeding, we first review normal vaginal bleeding. Do you know when uterine blood is normal, or not?...
What are the signs and symptoms of abnormal vaginal bleeding? When should you seek help?...
Prepare yourself and know what to expect when you visit your doctor for vaginal bleeding. We review the medical tests and diagnostic procedures frequently used....
ok so i had a DNC done 7 weeks ago. the baby was dead and i hadn't had a miscarriage yet so they had to go in and take it out. well its been 7 weeks like i said and on the 19 of last month i went in to the ER because i was bleeding quite a bit and they put me on 10mg of Medroxyprogesterone or a more common name, provera. They said it was used to "reset" my body's natural "clock" and start me over, because my body was "confused" and didn't know if it was still pregnant.
I took two pills of that for a week like prescribed, the day after i started it, i stopped bleeding. 3 days after i finished taking the meds i started my period (like i was informed would happen)
It will be 2 weeks the day after tomorrow since i stopped my period (the one i started 3 days after the meds were gone) and now i am excessively bleeding it started last night. Since 6:30 tonight, (and it is now 9:51), i've been through 2 tampons and a pad completely soaked in blood to the point of there was blood dripping down my legs when the tampon was still in, BOTH times. when i took the tampon out (the 1st one) a huge clot the size of a baseball plopped out right after, & then "gush" it came flowwing, and hasn't stopped flowing since. I'm not cramping at all really, and i fell fine, things dont feel off at all, but why would i bleed this much so soon my periods normally aren't abnormal and DEFINATLEY NOT bloody like this. OH and the blood that is coming out right now is BRIGHT red and thin, not thick and more clumpy rather then watery like my normal periods.
I guess my question is what would be the cause of this and should i go in to the doctor or ER??? please help?? Question
Did you find this post helpful?
|

replied April 25th, 2009
i just experienced this myself
yes deffinately go in! 7 wks ago i lost a child and while i was standing up a gush of blood just came out of me both in clots and thin it was very weird. Then the other day i was standing up at work and felt like something was wrong so i ran to the bathroom and blood just came pouring out of me non stop!!! I myself felt fine had no pain no cramps just couldnt get the bleeding to stop. so i went to the hospital and they had to do another d n c on me. what had happened was the first doctor didnt remove everything from me and it was causing me to bleed. so take care of it cause it can cause you to get very sick
|
Did you find this post helpful?

User Profile
replied April 29th, 2009
Supporter
i've never experience anything like that. but i had a D&C performed with 150mg provera. i have something called D.U.B dyfunctinal uteren bleeding that means the doctor had taken tests and can't find a reason why like cancer, cyst, polyps,infection....
i had bright red blood, had to change my tampon every two hours, had very large clots. my doctor said clots goes along with heavy bleeding.
i would follow up with your pcp, if you dont have one go back to the emergency.
|
Did you find this post helpful?